# SDR OG5S2014021700079

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: General aviation
- Aircraft: N536ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10932
- Aircraft time: 3,204 hours
- Engine: Lyc IO360L2A
- Engine time: 2,630 hours
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: C2925010109
- Condition: Damaged
- Part time: 3,204 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITION KEY CAN BE PULLED OUT OF THE IGNITION SWITCH REGARDLESS OF SWITCH POSITION.
